# SDR YENA2023100601195

- Difficulty date: October 4, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 8,466 hours, 1,603 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,466 hours, 1,603 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0024782
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,522 hours, 633 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2223, JFK-LAX. (ETOPS) ENG 2 FIRE LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REF TSM 26-12-00-810-805-A, AWM 26-12-06 AND AWM 71-51-75P.  ACCOMPLISHED A VISUAL INSP. OF ENG 2 LOOP A ELEMENTS, NO DAMAGES NOTED. CHECK WIRING FORM FDU 2WD2 PINS A/J AND A/K VALUE ARE WITHIN LIMITS 1482 OHMS. REMOVED AND REPLACED FDU 2WD2 AS A PRECAUTIONARY T/SHOOTING IAW AMM 26-12-34. RAN ENG2 AT IDLE AND OPS TEST ENG 2 FIRE SYSTEM IAW AMM 26-12-00-710-002. ALL OPS CHECK OKAY.  ORIGINAL SUBMISSION DATE: 10/6/2023
